# SDR CA081031002

- Difficulty date: October 29, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Gulstm 690A
- Aircraft time: 9,192 hours
- Engine: Garrtt TPE33110T
- Propeller: Hartzl HCB3TN5
- System (JASC): 3210 · Main Landing Gear
- Part: Housing
- Part number: ESI2440
- Condition: Cracked
- Location: Mlg
- Part time: 9,283 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE REQUIRED 5 YEAR OVERHAUL ON THE LANDING GEAR, A CRACK WAS DISCOVERED ON THE MLG HSG VISUALLY.   IR WAS CONFIRMED USING NDT METHODS LPI AS WELL AS EDDY CURRENT FOR CONFIRMATION.  EDDY CURRENT READING INDICATED A DEPTH OF .040".   THIS WAS THE FIRST OVERHAUL OF THIS LANDING GEAR BY THE OPERATOR SINCE PURCHASE 3 YEARS AGO.
